# SDR DALA2017051303860

- Difficulty date: May 12, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 44,348 hours, 23,356 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Not Reported
- Condition: Leaking
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED ODOR IN CABIN. FOUND APU TO HAVE INTERNAL OIL LEAK, APU REPLACED.
